I've been on this drug for 5 days and I'm still struggling with anxiety I take 40mg x3 a day I still can't eat suffering with lack of sleep please help I dropped down to taking it just twice yesterday and felt ok but at night time took ages to sleep and woke up 3 times in the night
Talk to your doctor. I had an adverse reaction to propranolol that got so bad I ended up in hospital. It started with insomnia so be careful. Look out for any unexplained blistering on the skin because that was also one of the first signs the drug was not right for me. Insomnia can be really dangerous, take care and if it's making you feel unwell slowly reduce your dose and stop taking it (with the supervision of the doctor)
Hi, this is arguably a high dose to start on. You may find you experience less side effects if you alter your dose to 40mg a.m. & 40mg p.m. for a while to see if that helps... once settled, you can increase your dose to 3 times daily again. Obviously i don't want to go against your doctors advice, so it would be good to discuss what you are experiencing with him/her...
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 28 Jan 2015 • 4 answers
Posted 31 May 2015 • 4 answers
Posted 12 Aug 2015 • 3 answers
Posted 17 Jan 2018 • 0 answers